# SDR LR7A07124

- Difficulty date: November 6, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 44,855 hours, 25,645 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK PER JOB CARD HB3200 FOUND LT BHD WEB CRACKED AT FS 477 WL 182 LBL 72.  REPAIR ACCOMPLISHED IAW SMP583 FIG 53-40-10.
